# SDR DALA2019052003109

- Difficulty date: May 16, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 45,726 hours, 30,520 cycles
- System (JASC): 5755 · Spoilers
- Part: Extension
- Condition: Missing
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CENTER FLT SPOILER TRAILING EDGE EXTENSION MISSING 28 INCH SECTION. FWD TO DEFERRAL AND PLACARD PER CDL 57-54-03. (LP# 5618256)
